Extension of automorphisms of rational smooth affine curves

Blanc, Jérémy; Furter, Jean-Philippe; Poloni, Pierre-Marie (2016). Extension of automorphisms of rational smooth affine curves. Mathematical research letters, 23(1), pp. 43-66. International Press 10.4310/MRL.2016.v23.n1.a3

[img] Text
Blanc-Furter-Poloni.pdf - Accepted Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (243kB) | Request a copy

We provide the existence, for every complex rational smooth affine curve Γ, of a linear action of Aut(Γ) on the affine 3-dimensional space A³, together with a Aut(Γ)-equivariant closed embedding of Γ into A³. It is not possible to decrease the dimension of the target, the reason for this obstruction is also precisely described.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Blanc, Jérémy and Poloni, Pierre-Marie

Subjects:

500 Science > 510 Mathematics

ISSN:

1073-2780

Publisher:

International Press

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

12 Jul 2017 10:35

Last Modified:

12 Jul 2017 10:35

Publisher DOI:

10.4310/MRL.2016.v23.n1.a3

ArXiv ID:

1302.1589v2

BORIS DOI:

10.7892/boris.98620

URI:

https://boris.unibe.ch/id/eprint/98620

Actions (login required)

Edit item Edit item
Provide Feedback